Re: how long for keppra....
Unless you have problems with the medication, a large amount of patients don't "feel" the side effects. It's not like Carbamazepine or Topiramate that have noticeable effects.
If they try increasing you too fast, often patients will notice symptoms. If your levels are too high often you will "feel" something.
Example, I was increased by 1000mg a good 10 years ago, and I noticed problems within 2 days! The doctor ignored my complaint. The ER when I was brought in over a MONTH later was shocked at my dose, and told me to drop back to my previous dose. The symptoms went away in just about a day.
Even now, back at that dose, I had blood levels in the 90's and was NOT having problems. Mind you they like to keep patients in the 20-40 range. However last level had plummeted to 37! Doc didn't seem worried.
I'd say as long as you are NOT having symptoms or radical changes in behavior don't worry!